# SDR AALA20150105010

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SKIN PUNCTURED AT INBD END.  REPAIRED SKIN IAW SRM 57-03-00 FIG 8.
